# SDR AALA201909049056

- Difficulty date: August 4, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 49,848 hours, 32,029 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SEAT TRACK AT FR 39+3, LBL Y1292. REPLACED SEAT TRACK PER SRM 51-72-11 AND DRAWING D57130147 AND D53370500. ***SUPPLEMENTAL TO CORRECT CPCP LEVEL TO REFLECT NO LEVEL, UPON FURTHER REVIEW.*** (CLOSED)
